# SDR ASAA11510512

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 13,550 hours, 4,390 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 11085
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 13,399 hours, 4,298 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20PSI DUCT PRESS SPLIT AT FL370 (R 22PSI L 42PSI).  REPLACED NR 2 ENGINE PRECOOLER CONTROL VALVE REF MM 36 12 02 000/400 801.
